# SDR DL76G070023

- Difficulty date: January 6, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 37,384 hours, 5,647 cycles
- Engine: Ge CF680
- Engine time: 12,044 hours, 15,115 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 380029817
- Part serial: P2550
- Condition: Making Metal
- Location: Apu
- Part time: 12,044 hours, 15,115 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE.  FOUND METAL ON CHIP DETECTOR.  REPLACED APU.
